Feldene warning ugh

Discussion in 'The Watercooler' started by antsmom, Jun 20, 2007.

  1. Sunlight

    Sunlight Active Member

    I hurt my knee somehow and finally went to the doctor on monday. he x-ray'd and put me on Feldene, an NSAID (non steroid anti inflammatory). I read the paper that comes with it and it scared me for sure. now I know those papers have to say everything the medication can cause in problems, but this one really got my attention with it warning of heart and other problems,

    but I took it every day for three days now.

    the pharmacist had only a few pills left when I filled it and asked me to come back to get the rest so today I went to pick up the other pills.


    seems the medication is no longer made as it caused some deaths. thanks, buddy.

    needless to say it is going in the toilet. nice that they let me take it 3 dys before anyone knew it was withdrawn. grrrr.
  2. busywend

    busywend Well-Known Member Staff Member

    Ugh! Someone should have known this before it was filled at the pharmacy.

    Hope your knee heals quick!
  3. GoingNorth

    GoingNorth Crazy Cat Lady

    ALL NSAIDS can cause difficulty with the heart and with the stomach. Feldene is no different. Feldene has actually been out for about 20 years and has a pretty good track record.

    Read the full warnings on the OTC NSAIDs and you will see exactly the same thing.
  4. Sunlight

    Sunlight Active Member

    GN that is true about NSAIDS but this one is an RX and is not being supplied anymore due to the problems with it.